MathSciNet Relay Station
MathSciNet bibliographic data
MR1669737 60J05 (60F05)
Diaconis, Persi; Freedman, David Iterated random functions. SIAM Rev. 41 (1999), no. 1, 45–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement